Bounds on the unstable eigenvalue for the asymmetric renormalization operator for period doubling

B. Mestel, Andrew Osbaldestin, A. Tsygvintsev

Research output: Contribution to journalArticlepeer-review

135 Downloads (Pure)

Abstract

We establish rigorous bounds for the unstable eigenvalue of the period-doubling renormalization operator for asymmetric unimodal maps. Herglotz-function techniques and cone invariance ideas are used. Our result generalizes an established result for conventional period doubling.
Original languageEnglish
Pages (from-to)241-257
Number of pages17
JournalCommunications in Mathematical Physics
Volume250
Issue number2
DOIs
Publication statusPublished - 2004

Fingerprint

Dive into the research topics of 'Bounds on the unstable eigenvalue for the asymmetric renormalization operator for period doubling'. Together they form a unique fingerprint.

Cite this